Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 341910, 14 pages
Research Article

Nonasymptotic Densities for Shape Reconstruction

1Department of Mathematics, Washington State University, Pullman, WA 99164-3113, USA
2Department of Mathematics, University of Tennessee Knoxville, Knoxville, TN 37996-1320, USA

Received 17 August 2013; Revised 25 February 2014; Accepted 25 February 2014; Published 20 May 2014

Academic Editor: Victor Kovtunenko

Copyright © 2014 Sharif Ibrahim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sharif Ibrahim, Kevin Sonnanburg, Thomas J. Asaki, and Kevin R. Vixie, “Nonasymptotic Densities for Shape Reconstruction,” Abstract and Applied Analysis, vol. 2014, Article ID 341910, 14 pages, 2014.